# SDR FDEA202203090451

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: 166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOOR SUPPORT SPLICE ANGLE IS CRACKED AT APPROX. SAT 1575, RBL 85 REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT SPLICE ANGLE AT APPROX. STA 1575   AND RBL 85 IAW BAC DWG 146T5650, REV. C.
